Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the reason for acidity and how to prevent it ?

wanna know the reason for acidity n the best remedy for it. im working in a hospital n sometimes i cant keep up my time 4 having meals at same time everyday n get acidity. severe pain in the upper stomach or wat u call near the chest n suffocation.plese suggest
Asked On : Wed, 24 Aug 2011
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello vasudha;
welcome to HealthcareMagic
Acidity is mainly causes due to daily stress in life ;wrong timing of food ;spicy food;lack of exercise;mental stress;improper sleep etc.Regular acidity can cause injury or swelling inside the stomach along the lining which is called gastritis which causes you pain in upper stomach.So if you want to get relief you can start on tablet-Ranitidine -300mg twice a day or even Omeprazole-20 mg twice a day half hour before food and take it for at least 15 days and you should be fine.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor